# SDR ASOA2019060495072

- Difficulty date: May 29, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 45,641 hours, 35,343 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG PETROLEUM ODOR THROUGH VENTILATION SYSTEM OF PACK 1 , NOTICED UPON  INITIAL DECENT WHEN POWER  PULLED TO IDLE NOTED MULTIPLE TIMES.  MX PERFORMED COOLING PACK SYSTEM OPS CHECK (PACK #1) IAW AMM 21-51-00 OPS CHECK GOOD COULD NOT DUPLICATE PROBLEM. A/C WAS APPROVED FOR RETURN TO SERVICE.
